Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1725
Title: Summability process by singular operators
Authors: Duman, Oktay
Keywords: singular operators
approximation by operators
A-summability process
almost convergence
Issue Date: 2014
Publisher: Kossuth Lajos Tudomanyegyetem
Source: Duman, O. (2014). Summability process by singular operators. PUBLICATIONES MATHEMATICAE-DEBRECEN, 85(3-4), 373-386.
Abstract: The aim of this paper is to obtain some approximation theorems for a sequence of singular operators that do not have to be positive in general. In the approximation, we mainly use a general matrix summability process introduced by Bell [Order summability and almost convergence, Proc. Amer. Math. Soc. 38 (1973) 548-552], which includes many well-known convergence methods, such as, the ordinary convergence, almost convergence, the Cesaro mean, the order summability, and so on. An application presented at the end of the paper shows that our approximation result is more applicable than the classical aspects.
URI: http://publi.math.unideb.hu/load_pdf.php?p=1907
https://hdl.handle.net/20.500.11851/1725
ISSN: 0033-3883
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

14
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.